# SDR GTIA2016051201447

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 32,553 hours, 15,308 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Row 5 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS FELL OFF ROW 5 ABC.  REPACKED O2 MASKS AT SEATS 5 ABC IAW AMM 35-21-43 . PERFORMED O2 MASK DROP CHECK IAW AMM 35-21-43.  OPS CHECK GOOD.
